# SDR SWAA2019093037340

- Difficulty date: September 4, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, R/H CARGO TIE DOWN TRACK CRACKED IN THE SADDLE BETWEEN BS. 727E TO BS. 767, RBL 13.      / R&R TIE DOWN TRACK PER SRM & DWG.
